International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 March 2004

Volume 44, Issue 7

Pages 695–810

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Iterative solvers for quadratic discretizations of the generalized Stokes problem (pages 695–720)

      R. Guénette, A. Fortin, J. Labbé and J. P. Marcotte

      Version of Record online: 11 FEB 2004 | DOI: 10.1002/fld.581

    2. Verification and validation of impinging round jet simulations using an adaptive FEM (pages 737–763)

      Dominique Pelletier, Éric Turgeon and Dominique Tremblay

      Version of Record online: 11 FEB 2004 | DOI: 10.1002/fld.672

SEARCH

SEARCH BY CITATION